# SDR 97ZZZM750

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 3425 · Integrated Flight System
- Part: Circuit Breaker
- Part number: 727725
- Condition: Corroded
- Location: Cockpit
- Part time: 6,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS HSI AND CO-PILOTS AND RMI STUCK AT 360 DEGREES.  FOUND CIRCUIT BREAKER CORRODED.  (M)
